Sudafed & Phentermine Combo - Question — 13 posts

Sudafed & Phentermine Combo - Question

12 replies,
go to last post

by chrisgayle
06 Aug 09 15:25

User avatar
A friend of mine called me the other day & said that she finally figured out the secret to getting Phen to work (she's only been on it for a few weeks & wasn't noticing a difference). She said that it was by accident, but she couldn't believe the effects. She took her Phen in the morning, then took a Sudafed later that afternoon because she was feeling sick. She didn't eat the rest of the day. She said that she did this for about 3 days & didn't eat after taking the Sudafed. She felt better by day 4 & didn't take the Sudafed, but noticed that she was starving by that night....so she took another one & realized then that it was the Sudafed & Phen combo that was curbing her appetite. I've never taken Sudafed, but she said that it had never done that to her in the past (before the Phen). I immediately googled it & found a little info - some saying that the combo worked, & some saying that it was a dangerous combo.

I haven't tried it (because I don't want to die), but was wondering if anyone on here knows anything about the combo. Thanks!

by Jen_Bunnie
06 Aug 09 17:27

User avatar

 I have never tried that particular combo but sudafed is one of the main ingredients in crystal meth (that's why it is now sold behind the counter) so I can only assume it is enhancing the effects of the phen because they have the same stimulant qualities. While I am not against trying that combo I would just advise to keep your heart in mind as I'm sure both of them together will elevate it.

by Jewels
06 Aug 09 20:57

User avatar
Chrisgale did your friend say if it gave her anymore energy or just helped with the appetite.also did she use the ones behind the counter or off the shelf.

by baglady
06 Aug 09 21:30

User avatar
Claritin D and other allergy meds with the "D" in it (can't remember what it stands for, but I think it's an ingredient used to make meth) usually cut my appetite big time. But I feel so spacey on them that I'm pretty much useless. I don't like how they make me feel at all.

by cls
06 Aug 09 21:52

User avatar
Sudafed has pseudoephedrine HCI in it, either 30mg, 120mg or 240mg. I took it last week, the 120mg 12 hour ones with caffeine pills and at first it did suppress my appetite but it lost it's effect on me fast. Pseudoephedrine is a different form of Ephedra and is sometimes used in meth but I've never taken Phen. so I don't know if that would be a good ideal to take them together or not.

by Sugar T*ts
06 Aug 09 23:41

User avatar
God damn it! I had a whole post about dextro and pseudoephedrine, and I deleted it.

by Sugar T*ts
06 Aug 09 23:47

User avatar
"D" stands for dextromethorophan in such preparations. It's a cough suppressant in recommended doses, but in high doses, it can become a halluciogen with side effects similar to taking PCP or ketamine [it's also an analgesic, which makes sense then]. It can also cause hypertension, which is why it's not a good idea to take with phentermine [also known to cause hypertension]. Back in the day, the yahoos I went to high school with used to chug cough syrup to get high - normally before a Phish concert (I'm dating myself).

Both pseudoephedrine and phentermine are phenethylamines, so when you take them together you are essentially taking a mega dose of a stimulant. Again, not a great idea as it's hard on your heart and blood pressure.

No judgement, but do know what you're getting into before trying any combi-therapies!

[There's the nutshell version.]

by Colliegirl
06 Aug 09 23:56

User avatar
The antihistamines that have a decongestant no longer use sudafed as the "D" because of the meth connection.
The phen/sudafed combo can cause bad rapid heartbeat.

by Siesta
07 Aug 09 00:23

User avatar
Not to mention the combo of phen/Sudafed with NSAIDs like Ibuprofen!!  Enough to give ya heart palpitations! 
Funny, I used to take one half of a 12-hr Sudafed before I went to bed every night to clear my sinuses, even while taking phen.  I had no clue there cd be a problem (no trouble sleeping), but my GP told me to stop the Sudafed because it is known to give people irregular heartbeat.  Now she gives me the spray stuff like Flomax or Astelin.

by chrisgayle
07 Aug 09 01:11

User avatar
Thank you for all for responding with so much info! 
To Jewels:  I called to ask her your questions....she said that it suppressed her appetite & gave her energy, but made her heart beat fast!  Not good!!  She got it from behind the counter at the pharmacy. 

by phen375
11 Aug 09 19:01

User avatar
combining to different types of stimulants Is never a good idea, this can lead to heart mumurs and sometimes even valve damgae as see in fen-phen

by wowababy08
11 Aug 09 19:33

User avatar
I took one of the 24 hour mucinex pills one day and another the next, the entire next day I felt wickedly trashed out of my mind.  It was awful, I also had to meet a psychiatrist that day and it had to look bad because I couldn't even speak clearly lol.
I remember I took it around 6 am and felt trashed until about midnight.  My mouth was dry, I couldn't talk straight, I was seeing things, I went to the store and bought the 12 hour ones instead but haven't taken any since that day.

by pussycat
12 Aug 09 11:50

User avatar
I have found that any med that works for 24hrs is not something I can take. I tried the 24hr Claritin D and it made me mean as a snake after a couple of days. I tired it because I wanted to get off the Allegra D I take. It is expensive. The Allegra D contains 120mg of sudephidrine (sudafed) and I have been taking it for years. It has not effected the phen. Or may be it has and I just don't know it yet!!
Please sign up to reply to this forum. Is easy, fast and free

13 posts • Page 1 of 1